# SDR A6WA202102197664

- Difficulty date: February 8, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER ADF ANTENNA ON THE TOP OF THE FUSELAGE AT FS 409.00+64.000 - 409.00+86.750 BL 0-5.3000 - BL 0+5.000:  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION BY BLENDING TO A SMOOTH CONTOUR ON 6 DAMAGE AREAS ON TOP OF FUSELAGE FS 409.00+64.000 - 409.00+86.750 BL 0-5.3000 BL 0+5.000: P1: FS 409.00+64.000 - FS 409.00+69.000 BL 0+3.000 - BL 0+5.000 5.0 L X 0.200 W REMAINING THICKNESS 0.54 P2: FS 409.00+72.200 - FS 409.00+73.300 BL 0+5.000 1.1 L X 0.160 W REMAINING THICKNESS 0.054 P3: FS 409.00+85.800 - FS 409.00+86.750 BL 0+1.300 - BL 0+.0900 0.950 L X 0.100 W REMAINING THICKNESS 0.045 P4: FS 409.00+85.400 - FS 409.00+86.200 BL 0-1.900 - BL 0-1.400 .0800 L X 0.043 W REMAINING THICKNESS 0.043 P5: FS 409.00+67.300 - FS 409.00+69.900 BL 0-5.000 - BL 0-5.300 2.300 L X 0.175 W REMAINING THICKNESS 0.054 P6: FS 409.00+64.000 - FS 409.00+66.700 BL 0-2.700 - BL 0-4.800 3.3 L X 0.150 W REMAINING THICKNESS 0.054 PERFORMED HFEC ON BLENDED AREAS P1 - P6 WITH NO INDICATION NOTED.  EVALUATED BLENDED AREAS P1 - P6 AND FOUND TO BE WITHIN LIMITS REF SUPPLEMENT NO: 16-368A DATED 11/28/2017.
